A narrow view of set theoretic topology

  • M. E. Rudin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 609)


General Topology Cardinal Function Hilbert Cube Usual Axiom Piecewise Linear Homeomorphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M.Starbird: The Alexander linear isotopy theorem for dimension 3, (to appear).Google Scholar
  2. [2]
    R. Shori,J. West: 2I is homeomorphic to the Hilbert cube,Bull.Amer.Math.Soc.78,no.3(1972), pp.402–406.MathSciNetCrossRefGoogle Scholar
  3. [3]
    M.E.Rudin: Lectures on set theoretic topology, CBMS regional conference series (1974), no.23.Google Scholar
  4. [4]
    A.J.Ostaszewski: On countably compact, perfectly normal spaces, J.London Math.Soc.Google Scholar
  5. [5]
    I.Juhász: Cardinal functions in topology, Math.Centre Tracts (1975) Amsterdam, no.34.Google Scholar
  6. [6]
    B.É. Šapirovskii: Discrete subspaces of topological spaces.Weight, tightness and Souslin number, Dokl.Akad.Nauk SSSR 202 (1972), pp. 779–782=Soviet Math.Dokl. 13 (1972) no. 1, pp.215–219.MathSciNetGoogle Scholar
  7. [7]
    R.Hodel: New proof of a theorem of Hajnal and Juhász on the cardinality of topological spaces, Dept. of Mathematics, Durham,Nort Carolina.Google Scholar
  8. [8]
    B.A. Efimov: Extermally disconnected compact spaces and absolutes, Trudy Maskov.Mat.Obsc., 23 (1970), pp. 243–285.MathSciNetzbMATHGoogle Scholar
  9. [9]
    J.Chaber:Conditions implying compactness in countably compact spaces.Bull.Acad.Polon.Sci.Sér.Sci.Math.Astronom.Phys. (to appear).Google Scholar
  10. [10]
    T.Przymusinski: Normality and paracompactness in finite and countable cartesian products, (to appear).Google Scholar
  11. [11]
    W. Eberlein: Weak compactness in Banach spaces,I.Proc.Acad.Sci.U.S.A., 33 (1947), pp.51–53.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    D. Amir,J. Lindenstrauss: The structure of weakly compact sets in Banach spaces, Ann.of Math. 88(1968), pp. 33–46.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    H. Rosenthal: The hereditary problem for weakly compactly generated Banach spaces, Comp.Math. 28(1974), pp. 83–111.zbMATHGoogle Scholar
  14. [14]
    J.Benjamini, M.E.Rudin;W.Wage: (to appear).Google Scholar
  15. [15]
    R. Pol: Short proofs of theorems on cardinality of topological spaces, Pol.Acad.Sci., vol. 22 (1974), no. 2, p. 1245–1249.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • M. E. Rudin
    • 1
  1. 1.Madison

Personalised recommendations